# SDR 2006UALA00210

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 294-336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT ENTRY DOOR CREASE BEAM HAS SEVERAL AREAS OF CORROSION STA 294 TO 336, RBL 70, WL 208.  NEW CREASE BEAM INSTALLED PER SRM 51-40-02.
